Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6464
DC FieldValueLanguage
dc.contributor.authorCrisma, Lucio-
dc.contributor.authorHolzer, Silvano-
dc.date.accessioned2012-04-06T09:57:29Z-
dc.date.available2012-04-06T09:57:29Z-
dc.date.issued1979-
dc.identifier.citationLucio Crisma, Silvano Holzer, "Principio di Liebniz e formule illimitate. Star-concetti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 122-146.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6464-
dc.description.abstractCon una opportuna estensione dei monomorfismi si ottiene una trasformazione dei predicati (concetti) che consente di formulare ii principio di Leibniz in forma generalizzata e di agevolare, evitando gravosi problemi di formalizzazione, lo studio dell’analisi non-standard e delle sue applicazioni.-
dc.description.abstractWe obtain a transformation of the meta-predicates (concepts) by means of a suitable extension of the monomorphisms. This transformation allows us to derive a useful generalization of Leibniz’s principle and moreover, avoiding heavy formalizations, it tnakes easier the study of the Non-standard Analysis and its applications.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries11 (1979)it_IT
dc.titleLeibniz principle and unlimited formulas. Star conceptsit_IT
dc.titlePrincipio di Liebniz e formule illimitate. Star-concettiit_IT
dc.typeArticle-
item.languageiso639-1it-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)
Files in This Item:
File Description SizeFormat
CrismaHolzerRendMat11.pdf1.76 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

672
checked on Dec 6, 2022

Download(s) 50

306
checked on Dec 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.